# SDR SIMA20150119007

- Difficulty date: January 19, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 33,725 hours, 30,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Part number: 14529074003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR STRAP HAS ELONGATED HOLE AT FRAME 56 ABOVE STRINGER 5R.  ACCOMPLISHED REPAIR OF TEAR STRAP AT FRAME 56 ABOVE STRINGER 5R IAW ERS-EM-53MR-1054.
